MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712300
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon detachment and balloon rupture occurred requiring treatment.The target lesion was located in the non-tortuous and moderately calcified left circumflex artery.A 3.00mm x 12mm nc emerge balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured, and it came off from the catheter.Additionally, a piece of the balloon remained in the vessel when the catheter was removed.The device stayed in place, and the physician was able to pass a wire beyond the fragment.The fragment was then stented against the vessel wall.There were no additional interventions performed.The procedure was completed, and no further issues were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: fg nc emerge mr, us 3.00mm x 12mm balloon catheter was returned for analysis.A visual and tactile inspection identified multiple kinks were noted along the hypotube shaft.A visual, tactile and microscopic inspection identified complete circumferential tear was noted 22.8cm from the port exchange with the distal section not returned.The inner lumen was detached 19.5cm from the port exchange.The break was inside the outer lumen.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21973286
Report Number2124215-2025-27478
Device Sequence Number17958182
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public(01)08714729846390(17)261106(10)35223113
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712300
Device Catalogue NumberH7493926712300
Device Lot Number0035223113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown